# SDR AALA202409175367

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 27,939 hours, 11,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON APPROACH, A FLAP DISAGREEMENT OCCURRED WHEN FLAPS WERE SELECTED FROM 15 TO 25. NO MOVEMENT OCCURRED WHEN SELECTED. THE CREW EXECUTED A GO AROUND AND EXECUTED QRH PROCEDURES IN THE HOLDING PATTERN; AIRCRAFT LANDED SAFELY AT STX. PERFORMED FSEU BITE PER FIM 27-51-00, NO FAULTS NOTED, AND ALT FLAP/SLAT LOCK OUT PROCEDURE PER AMM 27-81-00, SYSTEM OPERTIONAL CHECKS GOOD.
